Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Uncertain??
Feb 24, 2004

Dr.Conway, For the past few months I have episodes of profuse sweating followed by weakness and feeling VERY shaky. It happens every day and only last for about 30 min. or so. I am currently on a holiday, been on that since 11-03 VL 200,CD4 504 as of 11-03..I am HCV+, and have Polycystic Kidney Disease. Any idea's on how to stop the sweats, and shakes, it really bothers me espically at work. ANY help would be greatly appreciated!!! RR

Response from Dr. Conway

There are important considerations here.

This could have nothing to do with your HIV, and be due to a number of conditions such as diabetes, thyroid problems or some other endocrine diseases. This could be figured out by a number of blood tests.

A number of infections or, less likely, cancers could be causing the problem. Some tests would be needed to diagnose this. It is correct to think that HCV can cause this. Also, some infection of your polycystic kidneys would also have to be considered.

As far as HIV-related conditions, these would be less likely given your CD4 count of 500.

Good luck figuring this out.



Previous
sudden bloating and edema
Next
trizivir, ziagen = death

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement